# SDR ASAA0380409

- Difficulty date: April 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5936462
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND MID CARGO BAY LOWER DOOR JAMB FITTING IS CORRODED AT FS 636-644.  REPLACED DAMAGED FITTING, SUPPORT PER SRM 51-10-2, 4, AND 5.  (M)
